# SDR DALA2014073104276

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 79,803 hours, 34,052 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SKIN UPPER FWD CORNER DAMAGED BELOW UPPER HINGE GATE.  CUTOUT DAMAGE IAW SRM 52-10-01, REPAIR C/W HFEC OF CUTOUT IAW NDT PT. 6 51-00-19 AND BHEC IAW NDT PTG 51-00-16, NO ITEMS WERE NOTED 761595, REPAIRED IAW SRM 52-10-01, REPAIR 07.
